Anthracycline-induced cardiomyopathy: favourable effects of cardiac resynchronization therapy

Ole Ahlehoff, Anders M Galløe, Peter R Hansen

    6 Citationer (Scopus)

    Abstract

    We report a case of severe refractory congestive heart failure after anthracycline chemotherapy in a patient with a narrow QRS interval on the electrocardiogram and echocardiographic evidence of left ventricular dyssynchrony, where cardiac resynchronization therapy resulted in normalization of left ventricular ejection fraction and marked symptomatic relief.
    OriginalsprogEngelsk
    TidsskriftInternational Journal of Cardiology
    Vol/bind142
    Udgave nummer2
    Sider (fra-til)e23-4
    ISSN0167-5273
    DOI
    StatusUdgivet - 9 jul. 2010

    Fingeraftryk

    Dyk ned i forskningsemnerne om 'Anthracycline-induced cardiomyopathy: favourable effects of cardiac resynchronization therapy'. Sammen danner de et unikt fingeraftryk.

    Citationsformater